# SDR MASA200800290

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 14,923 hours, 14,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7088 AVP-ORD.  RIGHT PACK WAS BLOWING SMOKE AND AN OIL BURNING SMELL FROM THE FLIGHT DECK GASPER VENTS.  OP CHECKED GOOD.
